liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Three-scale asymptotics for a diffusion problem coupled with the wave equation
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2005 (English)In: Applicable Analysis, ISSN 0003-6811, E-ISSN 1563-504X, Vol. 84, no 6, 585-600 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 84, no 6, 585-600 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-30264Local ID: 15775OAI: oai:DiVA.org:liu-30264DiVA: diva2:251086
Available from: 2009-10-09 Created: 2009-10-09 Last updated: 2017-12-13

Open Access in DiVA

No full text

Authority records BETA

Maz´ya, Vladimir G.

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Applicable Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 280 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf